# SDR QXEA200603321

- Difficulty date: December 12, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 - VERTICAL STAB LOWER LEFT SIDE, FUSELATE TO STAB ATTACH CHORD HAS SUSPECT CRACK IN RADIUS AFT END BELOW REAR SPAR.  REPAIRED IAW REO 670-55-31-013.
